I have had cfs for 25 years. But now I'm getting allergy shots as my health has lost quality over the last 5 years . My question ... can the allergy shots cause weird symptoms the next day . It's a little confusing as my health is poor at the moment . It's not like I sneeze or have classic symptoms. It's more like a flu feeling . Which I am thinking is my immune system in reaction to the allergy shot . Headaches and classic body aches as well. Any help is appreciated. I need the shots as it's become so bad , that after 1 year I will not able to work. If I can control the allergies , I will be able to work a few more years maybe - John
Hi, welcome to the forum, allergy shots can be associated with flu like symptoms. Other wise it can be a sign of upper respiratory tract infection secondary to influenza virus A and B, parainfluenza, coronavirus (types 1-3), rhinovirus and human metapneumovirus. This can be complicated by bacterial infections. If bacterial infection is suspected then appropriate antibiotics will help. Otherwise pain killers against prescription will give you quiet a relief. If you are having sign's of allergy then oral anti histaminics will relieve the allergic symptoms. I suggest you to consult physician. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.